# SDR UPS98225766

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Ws 224.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, EXCESSIVE CORROSION ON NR 4 FLAP TRACK, WING ATTACH FITTING.  BUSHING MANUFACTURED AND THEN INSTALLED PER OHM 57-40-01.  FITTING THEN REINSTALLED PER OHM 20-50-01.
